Characteristic Lie algebra and classification of semidiscrete models

Date
2007
Authors
Habibullin, I. T.
Pekcan, A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Theoretical and Mathematical Physics
Print ISSN
0040-5779
Electronic ISSN
1573-9333
Publisher
Springer New York LLC
Volume
151
Issue
3
Pages
781 - 790
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We study characteristic Lie algebras of semi-discrete chains and attempt to use this notion to classify Darboux-integrable chains. © Springer Science+Business Media, Inc. 2007.

Course
Other identifiers
Book Title
Keywords
Discrete equation, Integrability, Liouville - type equation
Citation
Published Version (Please cite this version)